| Model Number |
K273 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a message was recorded on this pacemaker indicating voltage too low for projected remaining capacity.Technical services (ts) suspected the device was beyond end of life (eol), since it has been implanted for eight years.Patient has no remote monitoring.Ts recommended explant the device as it is in storage mode.This pacemaker remains in service.No adverse patient effects were reported.